# SDR GTIA2023071737342

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,584 hours, 5,696 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA PANEL - CHECK DOOR PRESSURE AMBER MESSAGE-SVCD L1 DOOR ASSIST BOTTLE TO SERVICEBLE LIMITIES PER AMM 52-10-00
